Neurosteroid effects in the central nervous system

I found an old interview with you regarding your book on Pregnenolone. Checking out your website, I notice you have warnings about dosage. Have you changed your mind? Do you think it has too many risks? For me, Pregnenolone feels like a miracle. I have suffered with vestibulitis for ten years .. all the years that my hormones have been plummeting. I am 47. I have always been fit. I believe my hormone issues are from having been on the pill for years to control endometriosis (I quit the pill ten years ago also, but I had started having symptoms before that). Anyway, I have tried every Rx, diet, PT, herb, acupuncture, etc. Bio-identical hormones gave some help. Recently I tried pregnenolone and my pain immediately decreased by 75% and I had a sudden urge to paint, which I have not done in 15 years! Do you feel it is risky for someone like me, who produces very little of any key hormones, to take pregnenolone 10mg/day? Or was that warning more for folks who still produce normal levels? I hope you'll write back. I am AMAZED to find an MD who knows what this is and what it does.
   A. I think one should be cautious taking 10 mg a day for prolonged periods. I good idea is to adjust the dosage periodically to find the lowest amount that works and to also take a couple of days off each week if possible.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.

Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
   I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.

Neurosteroid effects in the central nervous system

neurosteroid effects in the central nervous system

Media:

neurosteroid effects in the central nervous systemneurosteroid effects in the central nervous systemneurosteroid effects in the central nervous systemneurosteroid effects in the central nervous systemneurosteroid effects in the central nervous system

http://buy-steroids.org